Jianwei Zhou
Results

Journal Article
Convergence Analysis and Error Estimate for Distributed Optimal Control Problems Governed by Stokes Equations with Velocity-Constraint
Advances in Applied Mathematics and Mechanics, Vol. 14 (2022), Iss. 1 : pp. 33–55

Journal Article
A-Posteriori Error Estimates for Uniform p-Version Finite Element Methods in Square
Advances in Applied Mathematics and Mechanics, Vol. 9 (2017), Iss. 2 : pp. 272–281

Journal Article
The a Posteriori Error Estimates for Chebyshev-Galerkin Spectral Methods in One Dimension
Advances in Applied Mathematics and Mechanics, Vol. 7 (2015), Iss. 2 : pp. 145–157

Journal Article
Numerical Analysis of an Optimal Control Problem Governed by the Stationary Navier-Stokes Equations with Global Velocity-Constrained
Communications in Computational Physics, Vol. 24 (2018), Iss. 5 : pp. 1477–1502

Journal Article
Finite Element Scheme with H2N2 Interpolation for Multi-Term Time-Fractional Mixed Sub-Diffusion and Diffusion-Wave Equation
Advances in Applied Mathematics and Mechanics, Vol. 16 (2024), Iss. 5 : pp. 1197–1222

Journal Article
Two-Grid Finite Element Method for Time-Fractional Nonlinear Schrödinger Equation
Journal of Computational Mathematics, Vol. 42 (2024), Iss. 4 : pp. 1124–1144

Journal Article
Divergence-Free Virtual Element Method for the Stokes Equations with Damping on Polygonal Meshes
Numerical Mathematics: Theory, Methods and Applications, Vol. 17 (2024), Iss. 1 : pp. 210–242